Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 113, NWS Atlanta, GA

February 12, 2024Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 12, 2024, 8:32 PM EST for Gwinnett County, Georgia. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Feb 12, 2024, 8:32 PM EST (01:32 UTC)
Expired
Feb 13, 2024, 8:32 AM EST
In force
12 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Suwanee Creek at Suwanee (SWEG1). The gauge peaked at 8.50 ft at Feb 13, 2024, 12:00 AM EST.

actionminormoderate051002/1302/14
Action stage
7 ft
Minor stage
8 ft
Moderate stage
11 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02334885, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

356 
WGUS42 KFFC 130132
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
832 PM EST Mon Feb 12 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Suwanee Creek at Suwanee affecting Gwinnett County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued late tonight at 230 AM EST.

&&

GAC135-130730-
/O.NEW.KFFC.FL.W.0113.240213T0132Z-240213T0725Z/
/SWEG1.1.ER.240213T0052Z.240213T0115Z.240213T0124Z.NO/
832 PM EST Mon Feb 12 2024

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO JUST AFTER MIDNIGHT 
TONIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Suwanee Creek at Suwanee.

* WHEN...From this evening to just after midnight tonight.

* IMPACTS...At 8.0 feet, Flood Stage is reached. Minor flooding 
  begins along the creek upstream and downstream from the gage at U 
  S Highway 23 or Buford Highway. Portions of the Suwanee Creek Park 
  off of Suwanee Creek Trail begin to flood to Martin Farm Road. 
  This will also include areas behind the Suwanee Elementary School 
  and the George Pierce Park.

* ADDITIONAL DETAILS...
  - At 8:15 PM EST Monday the stage was 8.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 PM EST Monday was 8.1 feet.
  - Forecast...The river is expected to fall to 0.8 feet early
    Saturday afternoon.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    8.0 feet on 01/12/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409


$$
3 follow-up statements
164 
WGUS82 KFFC 130244
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
944 PM EST Mon Feb 12 2024

...Forecast flooding changed to Minor severity and increased in 
duration for the following rivers in Georgia...

  Suwanee Creek at Suwanee affecting Gwinnett County.

For the Suwanee Creek...including Suwanee...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued Tuesday morning at 945 AM EST.

&&

GAC135-131445-
/O.EXT.KFFC.FL.W.0113.000000T0000Z-240213T1938Z/
/SWEG1.1.ER.240213T0052Z.240213T0600Z.240213T1338Z.NO/
944 PM EST Mon Feb 12 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Suwanee Creek at Suwanee.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 9 feet, Minor flooding expands along the creek 
  upstream and downstream from the gage at U S Highway 23 or Buford 
  Highway. Most of the Suwanee Creek Greenway and trails are flooded 
  from the Suwanee Creek Park to George Pierce Park. The minor 
  flooding will also begin to affect portions of the playground area 
  behind the Suwanee Elementary School.

* ADDITIONAL DETAILS...
  - At 9:15 PM EST Monday the stage was 8.2 feet and rising.
  - Forecast...The river is expected to rise to a crest of 8.6
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow morning.
  - Flood stage is 8 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409


$$
212 
WGUS82 KFFC 130741
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
241 AM EST Tue Feb 13 2024

...The Flood Warning continues for the following rivers in Georgia...

  Suwanee Creek at Suwanee affecting Gwinnett County.

For the Suwanee Creek...including Suwanee...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued this afternoon at 245 PM EST.

&&

GAC135-131945-
/O.CON.KFFC.FL.W.0113.000000T0000Z-240213T1938Z/
/SWEG1.1.ER.240213T0052Z.240213T0615Z.240213T1338Z.NO/
241 AM EST Tue Feb 13 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Suwanee Creek at Suwanee.

* WHEN...Until this afternoon.

* IMPACTS...At 8 feet, Flood Stage is reached. Minor flooding begins 
  along the creek upstream and downstream from the gage at U S 
  Highway 23 or Buford Highway. Portions of the Suwanee Creek Park 
  off of Suwanee Creek Trail begin to flood to Martin Farm Road. 
  This will also include areas behind the Suwanee Elementary School 
  and the George Pierce Park.

* ADDITIONAL DETAILS...
  - At 2:15 AM EST Tuesday the stage was 8.4 feet and falling.
  - Forecast...The river is expected to fall below flood stage
    this morning.
  - Flood stage is 8 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409


$$
152 
WGUS82 KFFC 131332
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
832 AM EST Tue Feb 13 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Suwanee Creek at Suwanee affecting Gwinnett County.

GAC135-131445-
/O.CAN.KFFC.FL.W.0113.000000T0000Z-240213T1332Z/
/SWEG1.1.ER.240213T0052Z.240213T0615Z.240213T0950Z.NO/
832 AM EST Tue Feb 13 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Suwanee Creek at Suwanee.

* ADDITIONAL DETAILS...
  - At 8:15 AM EST Tuesday the stage was 6.8 feet.
  - Forecast...The river is expected to fall to 1.0 feet early
    Sunday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 12, 7:06 PM EST, 1 hour 26 minutes earlier.

Area forecast discussion, Feb 12, 7:06 PM EST, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
706 PM EST Mon Feb 12 2024

...New 00Z Aviation Discussion...

.UPDATE...
Issued at 653 PM EST Mon Feb 12 2024

A line of strong showers and isolated thunderstorms has entered
far northwest Georgia ahead of the cold front. Wind gusts of 40-50
mph will be possible in association with this line of showers as
it continues to advance eastward. While these winds are expected
to be below severe criteria, with wet soils, they could still
bring down a few trees given saturated soil conditions. Additional
rainfall amounts between 0.25 and 0.5 inches are expected, which
is not anticipated to lead to any further flooding concerns. The
Flood Watch has been allowed to expire, however, please continue
to heed any remaining road closures.

King

&&

.SHORT TERM...
(This afternoon through Tuesday night)
Issued at 203 PM EST Mon Feb 12 2024

Highlights:

 - Isolated thunderstorms possible through early evening along and
   ahead of approaching cold front.

 - Winds will shift to the W-NW and rapidly increase behind the
   front, with a Wind Advisory in effect for N and N Central GA.

Widespread rain is shifting ENE and has cleared the Atlanta metro
area. However, another broken line of showers will be sweeping
across the area behind the more widespread rain. Back behind the
broken line of showers, more spotty shower and thunderstorm
activity has been developing closer to the mid/upper level low
over central and N AL. There are some breaks in the cloud cover in
this area, and this, coupled with colder air aloft, are increasing
instability. Expect at least some isolated thunderstorm activity
to make it into the area later this afternoon and early this
evening. The Flood Watch remains in effect until 7 PM, but it may
need to be dropped early.

As the front sweeps across, winds will shift to W-NW and rapidly
increase in response to the deepening surface low to the N.
Widespread gusts over 35 mph are possible across the N 2/3 of the
area (Wind Advisory criteria), while wind gusts across the
remaining 1/3 of the area will be close. Will be hoisting a Wind
Advisory shortly, a valid time of 00-09Z in the NW corner of the
state, 03-18Z in the NE corner, and 03-12Z elsewhere. Winds in the
NE mountains may flirt with High Wind Warning criteria, but this
will be an easy upgrade in that segment if needed.

After the warm and muggy weather of the past few days, low
temperatures and gusty winds will be a slap in the face to those
venturing out on Tuesday. Lows Tuesday morning will range from
near 30 across the NE mountains to the mid 40s across the extreme
SE portion of the area. A light dusting of snow is possible across
the highest elevations of the NE mountains, but little to no
accumulation is expected.

Daytime high temperatures will rebound on Tuesday, ranging from
the mid 40s in the NE mountains to near 60 in the S. Winds will be
gradually decreasing, but gusts will likely continue well into the
afternoon. Low temperatures Wednesday morning are expected to
mostly range from the lower to mid 30s across the area. /SEC

&&

.LONG TERM...
(Wednesday morning through Sunday)
Issued at 203 PM EST Mon Feb 12 2024

Global ensemble guidance depicts mid-/upper-level flow ranging from
weak ridging to quasi-zonal through Friday. High pressure and dry
conditions will prevail at the surface. High temperatures will
generally be in the 60s outside of the higher terrain of north
Georgia and low temperatures will be in the mid-30s to mid-40s.

The global ensembles depict a transition to troughing in the mid-
/upper-level flow this weekend. The GEFS depicts the development of
a surface low associated with the mid-/upper-level forcing while the
EPS does not depict a surface response. As a result, the GEFS
suggests greater moisture return across north and central Georgia
than does the EPS, but even the GEFS guidance keeps mean dew points
in the mid-40s to lower 50s. The lack of a well-defined low pressure
system and/or warm sector will likely limit instability, which is
reflected in essentially zero chance of GEFS-progged CAPE exceeding
1000 J/kg as well as GEFS ensemble members depicting Supercell
Composite Parameter (SCP) values of zero. Putting all of this
together, scattered showers are expected to begin late Friday night
into early Saturday morning and continue through Saturday evening.
Continuing the previous forecast trend of no thunder.

High pressure building in behind this quickly-passing rain event
will usher in cooler, drier air, evidenced by Sunday morning low
temperatures in the upper 20s to mid-30s across much of the area.
High temperatures on Sunday will be in the 50s, with 40s in the
mountains.

Martin

&&

.AVIATION...
(00Z TAFS)
Issued at 653 PM EST Mon Feb 12 2024

IFR conditions persist across the majority of north and central
Georgia. A cold front and associated line of SHRA/TSRA has
entered northwest Georgia and is advancing eastward towards the
ATL metro area. A TEMPO for gusty winds and TSRA is being carried
from 00-01Z at ATL and 01-03Z at AHN, as a result. Winds are
currently SE at 10-15 kts with gusts of 20-25 kts. However, as the
front clears the area, winds will shift to SW by 02Z and NW by
04-05Z and remain so throughout the day on Tuesday. Winds will
increase behind the frontal boundary, increasing to 18-22 kts with
gusts as high as 30-35 kts during the overnight hours. Winds will
gradually diminish during the daytime on Tuesday, dropping to
around 10 kts by the mid to late afternoon hours. A gradual
improvement in ceilings is also anticipated ahead of the front,
lifting to MVFR around 02Z and scattering out around 12Z.

//ATL Confidence...00Z Update...
Medium confidence on timing of ceiling improvement.
High confidence on all other elements.

King

&&

.HYDROLOGY...
Issued at 203 PM EST Mon Feb 12 2024

Several rivers are above flood stage or forecast to rise above
flood stage. Most of the rivers are forecast to crest by later
today or on Tuesday. Widespread moderate to heavy rains are
presently shifting E out of the area, with more scattered light
shower activity expected prior to frontal passage. However, any
thunderstorm activity has the potential to bring additional,
albeit brief, heavy rainfall. Dry weather is forecast to return on
Tuesday. /SEC

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          40  57  34  62 /  40   0   0   0
Atlanta         38  54  36  61 /  60   0   0   0
Blairsville     33  49  30  58 /  80   0   0   0
Cartersville    35  54  30  61 /  50   0   0   0
Columbus        41  59  35  65 /  10   0   0   0
Gainesville     39  54  35  61 /  60   0   0   0
Macon           42  59  36  64 /  40   0   0   0
Rome            36  55  31  62 /  40   0   0   0
Peachtree City  38  55  33  62 /  20   0   0   0
Vidalia         45  61  38  63 /  40   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 4 AM EST Tuesday for GAZ001>005-011-012-019.

Wind Advisory from 10 PM this evening to 1 PM EST Tuesday for
GAZ006>009-013>016.

Wind Advisory from 10 PM this evening to 7 AM EST Tuesday for
GAZ020>025-027-030>039-041>062-074>076.

&&

SHORT TERM...SEC
LONG TERM....Martin
AVIATION...King
Hazardous weather outlook, Feb 12, 7:48 PM EST, 44 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
748 PM EST Mon Feb 12 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-140100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
748 PM EST Mon Feb 12 2024

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

Showers and isolated thunderstorms will move across north Georgia
tonight ahead of a cold front. Strong winds will be possible with
these showers and storms, which could lead to a few downed trees
given saturated soils.

A Wind Advisory is in effect across north Georgia tonight. Gusty
winds could blow around unsecured objects. Due to the recent
heavy rains and saturated soils, a few trees with weakened root
systems may be downed. Tree limbs could also be blown down and a
few power outages may result.

Flood warnings are in effect for some rivers and streams
that will continue rise and respond to the heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

The Wind Advisory will remain in effect across portions of north
Georgia until early Tuesday afternoon. Gusty winds could blow
around unsecured objects. Due to the recent heavy rains and
saturated soils, a few trees with weakened root systems may be
downed. Tree limbs could also be blown down and a few power
outages may result.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Feb 12, 6:04 PM EST, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
604 PM EST Mon Feb 12 2024

GAZ001-002-011-122345-
Chattooga GA-Walker GA-Dade GA-
604 PM EST Mon Feb 12 2024

...Strong thunderstorms will impact portions of Walker, Dade and
northwestern Chattooga Counties through 645 PM EST
...

At 602 PM EST, a line of strong thunderstorms along a line extending
from South Pittsburg to near Rosalie to Fort Payne, and moving east
at 40 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lafayette, Trenton, Fort Oglethorpe, Chickamauga, Lookout Mountain,
La Fayette, Chattanooga Valley, Center Post, Rising Fawn, Noble, Cole
City, Wildwood, Fairview, Stephensville, Linwood, Chattanooga
Valley, New England, Morganville, Hooker, and Cloudland Canyon State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3498 8526 3486 8526 3485 8525 3459 8525
      3453 8552 3486 8559 3498 8560
TIME...MOT...LOC 2302Z 254DEG 35KT 3501 8571 3473 8575 3444 8571

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Feb 12, 6:17 PM EST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EST Mon Feb 12 2024

GAZ011-019-030-041-042-122345-
Chattooga GA-Polk GA-Haralson GA-Carroll GA-Floyd GA-
617 PM EST Mon Feb 12 2024

...Gusy rain showers will impact portions of Haralson, west central
Carroll, Floyd, Polk and Chattooga Counties through 645 PM EST
...

At 615 PM EST, a line of gusty showers were observed along a line
extending from Lyerly to Etna to Corinth, and moving east at 50 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Rome, Carrollton, Cedartown, Summerville, Buchanan, Bremen, Rockmart,
Tallapoosa, Bowdon, Trion, Mount Zion, Aragon, Cave Spring, Waco,
Shannon, Lyerly, Menlo, Subligna, Esom Hill, and John Tanner State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3459 8528 3459 8517 3407 8503 3356 8511
      3354 8532 3454 8552
TIME...MOT...LOC 2315Z 255DEG 42KT 3440 8542 3400 8539 3345 8560

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Feb 12, 6:42 PM EST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
642 PM EST Mon Feb 12 2024

GAZ002>005-011-012-019-020-130030-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Bartow GA-
Murray GA-Floyd GA-
642 PM EST Mon Feb 12 2024

...Strong, gusty showers will impact portions of Catoosa, Murray,
eastern Floyd, Whitfield, eastern Walker, Gordon, northeastern
Chattooga and Bartow Counties through 730 PM EST...

At 641 PM EST, a line of strong showers was along a line extending
from near Red Bank to Lindale, and moving northeast at 40 mph.

HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects is expected. Trees can also down
         more easily with already wet soil from previous rainfall.

Locations impacted include...
Rome, Dalton, Cartersville, Calhoun, Chatsworth, Ringgold, Fort
Oglethorpe, Adairsville, Euharlee, Rossville, Chickamauga, Varnell,
Emerson, Eton, Tunnel Hill, White, Cohutta, Kingston, Resaca, and
Plainville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3499 8462 3479 8461 3478 8464 3473 8466
      3408 8466 3408 8505 3410 8505 3408 8515
      3410 8520 3499 8531
TIME...MOT...LOC 2341Z 234DEG 36KT 3513 8525 3417 8517

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Feb 12, 6:45 PM EST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EST Mon Feb 12 2024

GAZ030>032-041>043-052-053-130030-
Polk GA-Douglas GA-Cobb GA-Haralson GA-Coweta GA-Carroll GA-Heard GA-
Paulding GA-
645 PM EST Mon Feb 12 2024

...Strong, gusty showers will impact portions of Paulding, Haralson,
Carroll, northwestern Cobb, western Douglas, Heard, western Coweta
and central Polk Counties through 730 PM EST
...

At 644 PM EST, a line of strong showers was along a line extending
from Seney to near Tennant, and moving east at 35 mph.

HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects is expected. Trees can also down
         more easily with already wet soil from previous rainfall.

Locations impacted include...
Douglasville, Carrollton, Dallas, Buchanan, Franklin, Acworth, Villa
Rica, Powder Springs, Bremen, Temple, Rockmart, Hiram, Tallapoosa,
Bowdon, Mount Zion, Aragon, Whitesburg, Waco, Ephesus, and
Centralhatchee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3408 8520 3408 8466 3359 8480 3355 8483
      3353 8482 3323 8490 3323 8526 3367 8534
TIME...MOT...LOC 2344Z 256DEG 31KT 3409 8514 3324 8544

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Feb 12, 7:26 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
726 PM EST Mon Feb 12 2024

GAZ004>007-012>014-020>022-033-130115-
Gilmer GA-Whitfield GA-Dawson GA-North Fulton GA-Cherokee GA-
Gordon GA-Bartow GA-Forsyth GA-Pickens GA-Murray GA-Fannin GA-
726 PM EST Mon Feb 12 2024

...Strong, gusty showers will impact portions of Cherokee, western
Forsyth, Gilmer, Murray, northeastern Whitfield, western Dawson,
eastern Gordon, northeastern Fulton, Pickens, Fannin and eastern
Bartow Counties through 815 PM EST...

At 725 PM EST, a line of strong showers was along a line extending
from Gregory to near Acworth, and moving east at 40 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Canton, Cartersville, Chatsworth, Jasper, Ellijay, Blue Ridge,
Mountain Park, Roswell, Alpharetta, Milton, Woodstock, Holly Springs,
Emerson, Ball Ground, Nelson, Eton, White, Waleska, East Ellijay, and
Morganton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3499 8421 3408 8420 3407 8442 3409 8481
      3499 8489
TIME...MOT...LOC 0025Z 272DEG 33KT 3497 8478 3408 8470

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Feb 12, 7:29 PM EST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
729 PM EST Mon Feb 12 2024

GAZ031>033-042>044-130100-
North Fulton GA-Douglas GA-Cobb GA-Carroll GA-Paulding GA-
South Fulton GA-
729 PM EST Mon Feb 12 2024

...Strong showers will impact portions of eastern Paulding,
southeastern Carroll, Cobb, Douglas and central Fulton Counties
through 800 PM EST
...

At 728 PM EST, a line of strong showers was along a line extending
from Acworth to Seaton Lake, and moving east at 40 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Marietta, Douglasville, Dallas, City of South Fulton, Sandy
Springs, Roswell, Alpharetta, Smyrna, Kennesaw, Acworth, Union City,
Villa Rica, Powder Springs, Fairburn, Austell, Palmetto, Hiram,
Lithia Springs, and Chattahoochee Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3408 8480 3407 8430 3351 8461 3351 8496
TIME...MOT...LOC 0028Z 280DEG 33KT 3407 8469 3353 8495

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 7:26 PM ESTSpecial Weather StatementFFCCherokee, Fannin, Gilmer, Murray, Pickens49 min
Feb 12, 7:29 PM ESTSpecial Weather StatementFFCCobb, Douglas, Fulton31 min
Feb 12, 7:30 PM ESTRiver Flood WarningFFCMonroe25 hr
Feb 12, 8:45 PM ESTSpecial Weather StatementFFCRockdale30 min
Feb 13, 2:47 AM ESTRiver Flood WarningFFCDooly9 hr
Feb 13, 2:50 AM ESTRiver Flood WarningFFCBibb, Crawford, Houston, Peach33 hr
Feb 13, 5:49 AM ESTRiver Flood WarningFFCPulaski28 hr
Feb 13, 8:23 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding21 days
Feb 13, 8:26 AM ESTRiver Flood WarningFFCWashington, Wilkinson54 hr
Feb 13, 10:03 AM ESTRiver Flood WarningFFCJones, Monroe12 hr
Feb 13, 1:38 PM ESTRiver Flood WarningFFCNewton39 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.